Hi, i have high BP from last 4 years, all the necessary tests were done. Docs prescribed 50 mg of metolar per day and i have been taking for last 4 years.
From last one month, i am feeling following symptoms, bloating in stomach, gas feeling at head, uneasiness , lack in concentration.
I am unable to empty my stomach in one go. I am also feeling constipation and fullness in stomach
When i sit to pass stools, i cannot do the same.
I have been on medication and prescription is attached for your reference . Please advise my next course of action.
I experience pain in the left side that came and remain for month and go away and comes back again ,the pain goes at the back and remain in very specific area .
I also have gerd from years , now a days I am getting frequent hiccups after eating anything which is hot or slightly spicy .
Should I consult a gastroenterologist as physicians generally give pantatop and say is gastric trouble.
I have been suffering from left sided abdomen pain since 4 days and difficulty in passing tool like constipated plus m having severe back pain and pain while urinating.-and I thought I had pizza before 4 days with alcohol,I thought it's because of it. So I didn't consult a doc and took spasmodic and dephalac but no relief yet
Is it safe to put azithromycin 500mg up your rectum? I'm asking, because I cannot swallow pills. It's been like this since I was younger. Please help
What is cc .doctor prescribed me vitcofol 2cc. Hjkhhjjhhhjjkkjhgjklhcgl fhkpgdhld